# SDR USAA2010080391586

- Difficulty date: July 20, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32353
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 500G, S13R.  REPAIRED CRACK ON FUSELAGE FRAME AT BS 500G, S13R IAW EA 102086 & TYPICAL REPAIR 53-10-21B.
